# SDR UALA2008111303845

- Difficulty date: July 7, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 44,978 hours, 6,765 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 1833KTU01
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE MSG DISPLAYED.  LEFT TANK FUEL QTY INDICATOR IS FAILING.  SHOWED 3.5 LOW, HAS HISTORY.  IDENTIFIED SEVERAL PROBES WITH POSSIBLE FAULTS.  PROBES REPLACED (REPLACED NR 1, 3 & 6 LEFT CENTER TANK UNITS), CLOSING UP & LEAK CHECKING.  OP CHECKS NORMAL.
